Abstract and Applied Analysis

A bifurcation result for equations with anisotropic $p$-Laplace-like operators

Vy Khoi Le

Full-text: Open access

Abstract

The paper is concerned with a global bifurcation result for equations whose principal parts are anisotropic p-Laplace-like operators. Using an abstract bifurcation result for equations with multivalued operators in Banach spaces together with topological degree calculations, we show the Rabinowitz alternative for the bifurcating branches.

Article information

Source
Abstr. Appl. Anal., Volume 6, Number 4 (2001), 229-251.

Dates
First available in Project Euclid: 13 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1050266805

Digital Object Identifier
doi:10.1155/S1085337501000574

Mathematical Reviews number (MathSciNet)
MR1866006

Zentralblatt MATH identifier
1003.58018

Subjects
Primary: 58E35: Variational inequalities (global problems) 58J55
Secondary: 35J60

Citation

Le, Vy Khoi. A bifurcation result for equations with anisotropic $p$-Laplace-like operators. Abstr. Appl. Anal. 6 (2001), no. 4, 229--251. doi:10.1155/S1085337501000574. https://projecteuclid.org/euclid.aaa/1050266805


Export citation